# SDR CA190502002

- Difficulty date: May 1, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- Engine: Pwa
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW1524G3
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) R/H ENGINE OIL CONSUMPTION ISSUE R/H ENGINE INCREASED OIL CONSUMPTION, OIL SIGNS IN TURBINE EXHAUST CASE AS PER PRATT INSTRUCTIONS, RH ENG POWER ASSURANCE TEST   NO REMARKS.  OIL CONSUMPTION WITHIN LIMITS. ADDITIONAL BORESCOPE INSPECTION IAW CAS-44587 PERFORMED, NO REMARKS. ADDITIONAL OIL PUDDLING FOUND IN TIC AFTER SHUTDOWN, CONFERENCE CALL HELD WITH PRATT, NEW DISPOSITION PROVIDED   ENGINE TO BE REMOVED. (TC# 20190502002)
